Các bài báo công bố quốc tế

Phan Van Tri, Ngo Van Hoa, Nguyen Dinh Phu; Sheaf fuzzy problems for functional differential equations; Advances Difference Equations; Vol. 2014 (2014), doi:10.1186/1687-1847-2014-156, pp. 1 – 66 (SCIE).


In this paper, we present the studies on two kinds of solutions to fuzzy functional differential equations (FFDEs) and sheaf fuzzy functional differential equations (SFFDEs). The different types of solutions to FFDEs and SFFDEs are generated by the usage of generalized Hukuhara derivative concepts of fuzzy derivative in the formulation of a differential problem. Some examples are given to illustrate these results.


fuzzy sets; fuzzy functional differential equations; generalized Hukuhara derivative; sheaf fuzzy problems